# SDR DL757954270

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THROUGH 27,000 FEET, RT ENGINE HAD A SERIES OF RAPID COMPRESSOR STALLS WITH MASSIVE N1/EPR FLUX.  REPLACED ENGINE AND ROUTED TO SHOP.
